# SDR UIEA2020010600020

- Difficulty date: January 5, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,520 hours, 17,328 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 528C
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

APU INSUFFICIENT DUCT PRESSURE( ITEM TRANSFERRED TO MDDR 123039 IAW DDG 49-11-01-01, CAT 'C'.  REF LOG PAGE 1178031: FOUND INSUFFICIENT AIR FLOW IN LH STARTER, REMOVED AND REPLACED LEFT ENG STARTER (OFF PART: P/N 3505448-5-1, S/N GRTA0349) AND START VALVE WITH DIFFERENT MODELS, PER AMM 80-11-01/80-11-02, OPS CHK GOOD. THIS CLEARS MDDR 123039. )
